Open Access

Origination of the singular continuous spectrum in the conflict dynamical systems


Abstract

We study the spectral properties of the limiting measures in the conflict dynamical systems modeling the alternative interaction between opponents. It has been established that typical trajectories of such systems converge to the invariant mutually singular measures. We show that "almost always" the limiting measures are purely singular continuous. Besides we find the conditions under which the limiting measures belong to one of the spectral type: pure singular continuous, pure point, or pure absolutely continuous.


Full Text





Article Information

TitleOrigination of the singular continuous spectrum in the conflict dynamical systems
SourceMethods Funct. Anal. Topology, Vol. 15 (2009), no. 1, 15-30
MathSciNet MR2502635
CopyrightThe Author(s) 2009 (CC BY-SA)

Authors Information

T. Karataieva
Institute of Mathematics, National Academy of Sciences of Ukraine, 3 Tereshchenkivs'ka, Kyiv, 01601, Ukraine

V. Koshmanenko
Institute of Mathematics, National Academy of Sciences of Ukraine, 3 Tereshchenkivs'ka, Kyiv, 01601, Ukraine 


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

T. Karataieva and V. Koshmanenko, Origination of the singular continuous spectrum in the conflict dynamical systems, Methods Funct. Anal. Topology 15 (2009), no. 1, 15-30.


BibTex

@article {MFAT461,
    AUTHOR = {Karataieva, T. and Koshmanenko, V.},
     TITLE = {Origination of the singular continuous spectrum in the conflict dynamical systems},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {15},
      YEAR = {2009},
    NUMBER = {1},
     PAGES = {15-30},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=461},
}


All Issues